# SDR SWAA110883

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 28,915 hours, 16,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND EMERGENCY EXIT SIGN CONNECTORS LOOSE.  REMOVED AND REPLACED CONNECTORS PER MM.
